논문KCI 등재
On the existence of Graham partitions with congruence conditions
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In 1963, Graham introduced a problem to find integer partitions such that the reciprocal sum of their parts is 1. Inspired by Graham's work and classical partition identities, we show that there is an integer partition of a sufficiently large integer $n$ such that the reciprocal sum of the parts is $1$, while the parts satisfy certain congruence conditions.
Abstract
In 1963, Graham introduced a problem to find integer partitions such that the reciprocal sum of their parts is 1. Inspired by Graham's work and classical partition identities, we show that there is an integer partition of a sufficiently large integer $n$ such that the reciprocal sum of the parts is $1$, while the parts satisfy certain congruence conditions.
참고문헌 (4)
- M. A. Alekseyev, "The mathematics of various entertaining subjects. Vol. 3", pp.213~221 (2019), Princeton Univ. Press
- G. E. Andrews, "The theory of partitions, reprint of the 1976 original, Cambridge Mathematical Library" (1998), Cambridge University Press
- R. L. Graham, "A theorem on partitions", J. Austral. Math. Soc, 3, pp.435~441 (1963)
- B. Kim, "On the partitions into squares whose reciprocal sum is one", Publ. Math. Debrecen, 95(1-2), pp.243~247 (2019)
관련 논문AI추천
Further results on biases in integer partitionsShane Chern대한수학회 · 대한수학회보2022 · 제59권 제1호ON PARTITION CONGRUENCES FOR OVERCUBIC PARTITION PAIRS김병찬대한수학회 · 대한수학회논문집2012 · 제27권 제3호Congruences modulo 7 and 11 for (s,t)-regular bipartitionsRanganatha D.장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2018 · 제21권 제2호Arithmetic properties of triangular partitions김병찬강원경기수학회 · 한국수학논문집2020 · 제28권 제4호Enumeration of relaxed complete partitions and double-complete partitions안수형, 조현수대한수학회 · 대한수학회보2022 · 제59권 제5호Cubic partition pairs weighted by the parity of the crank김병찬강원경기수학회 · 한국수학논문집2015 · 제23권 제4호
이 간행물의 다른 논문 (17건)
On weighted Browder spectrumPreeti Dharmarha, Sarita Kumaripp. 1-13One-sided fattening of the graph in the real projective plane최재우, 주항연pp. 27-43Bernstein-Walsh type inequalities for derivatives of algebraic polynomialsCevahir D. Gun, Fahreddin G. Abdullayevpp. 45-72The images of locally finite $\mathcal{E}$-derivations of polynomial algebrasDan Yan, Lintong Lvpp. 73-82Entire solutions of differential-difference equations of Fermat typeWenbo Wang, Linlin Wu, Pei-Chu Hupp. 83-99
